# SDR IPXA2016051203260

- Difficulty date: April 25, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: AUB756415
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, NR 1 PYLON UPPER PANEL CLIP CRACKED AT BS YWN 278.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT CLIP IAW DWG AUB7564 AND SRM 54-05-40.
